Results 1 to 8 of 8
Wellbutrin...
  1. #1
    Twizted is offline Junior Member
    Join Date
    Jan 2005
    Location
    Canada.
    Posts
    22

    Default Wellbutrin...

    I need to know what to expect once I begin to take Wellbutrin???
    Thanx..Twizted...[:I]

    Hi, I need to know what about Wellbutrin???

  2. #2
    carly is offline New Member
    Join Date
    Jan 2005
    Location
    USA.
    Posts
    5

    Default

    quote:Originally posted by Twizted

    I need to know what to expect once I begin to take Wellbutrin???
    Thanx..Twizted...[:I]

    Hi, I need to know what about Wellbutrin???
    Twisted: I have a friend who the doctor put her on Wellbutrin a little over a month. She is had her first seizure yesterday. She has had no siizures in the past, so you might want to check in on the side effects of the drug....Hope this helps!

  3. #3
    BiPolar_Girl is offline New Member
    Join Date
    Jan 2005
    Location
    .
    Posts
    3

    Default

    [V]Well Im very sorry to say but I would not recommend it to anyone. I was taking it for awhile and it ended up throwing me into a deeper depressed state of mind than what I already was in, thenended up being put into a hospital[xx(] Not saying that happens to everyone but just becareful with it. Another thing what ever you do, just don't stop taking it. You can be alot worse off than what you already are[:0] Keep Your Chin Up! [^] It will get better, just keep tryin, the right meds. are out there for you. Your Pal BiPolar_Girl

  4. #4
    bluedecor is offline New Member
    Join Date
    Jan 2005
    Location
    USA.
    Posts
    1

    Default

    [quote]Originally posted by BiPolar_Girl

    [V]Well Im very sorry to say but I would not recommend it to anyone.

    I was on zoloft, then lexapro. They weren't controlling my anxiety (I have depression- not bi-polar). Then I suggested to my great doc- a D.O., not a shrink, btw- that I try Wellbutrin. Those pills are gold to me! I wake up feeling decent, instead of down in a whole. I seem to be able to start more things, have more energy. Here's the kicker- my sex life is back. I am a female and my libido was shot. Poor hubby just couldn't make it work. Don't know about bi-polar folks, but it sure did the trick for my depression.

    carpe diem

  5. #5
    BiPolar_Girl is offline New Member
    Join Date
    Jan 2005
    Location
    .
    Posts
    3

    Default

    I am very glad that it worked for you, it does work for some, but not all. On the same note, some people while taking Wellbutrin end up having a lower Sex drive[:0], You are one of the lucky ones. Myself, on the other hand was not one. It just messed my entire system up every way that it possibly could. At the time I was being treated for depression. Which is another thing the your dr. needs to make sure that you do have is Depression and not another problem, so that what ever you are taking doesn't mess with your system.

  6. #6
    loladam is offline New Member
    Join Date
    Jan 2005
    Location
    USA.
    Posts
    2

    Default

    <div align="left"></div >>="left">


    Joanna Damiano

  7. #7
    loladam is offline New Member
    Join Date
    Jan 2005
    Location
    USA.
    Posts
    2

    Default

    OK, I'm not going to mess around with color or font, since it screwed me up trying to send this off. Yes, Wellbutrin will definitely cause you to have seizures, my doctor told me to watch out for that distinctly when he put me on it for spasms. It is supposed to help prevent them, doesn't make sense to me, then it would help with seizures also. Most medications that I've been on for my spasms, usually help with seizures. I have nerve damage, L5-S1 nerve and there isn't really anything out there for spasms, so one of the doctor's I was seeing last year put me on Wellbutrin. Dual purpose, depression and spasms. My question was going to be did anyone know what the side effects are of coming off of this medication? The doctor took me off and I feel like my insides are Jello and I'm jittery. I've gone through withdrawal from Methadone and I remember feeling like that, but it was four years ago and it was much more severe. I can't seem to find anything on coming off of the drug, just the side effects. Anyone out there gone through this, it would be a big help.[?]

    Joanna Damiano

  8. #8
    BiPolar_Girl is offline New Member
    Join Date
    Jan 2005
    Location
    .
    Posts
    3

    Default

    Well Loladam, just make sure that your dr. takes you off of the Wellbutrin gradually, because if he don't then it could throw you into a deeper depression or into a major anxiety attack's. That is one of the things that happened to me, and it was not a Fun thing to experience at all. And yes you will feel all different inside (atleast i did)! Just like any other meds. for anxiety or depression you gradually build up on you should gradually lower yourself off of as well, or you will more than likely throw your system into a tramatic stage and you will have the shakes and the tremers. And the longer you have been on, the worse it is. (atleast it was for me) I hope that this helps




    BiPolar_Girl

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22